Alert archive / New Mexico / Freeze Warnings in 2018
Freeze Warning 2, NWS Albuquerque, NM
NWS Albuquerque, NM issued this freeze warning at Oct 14, 2018, 4:04 AM MDT. It took effect at Oct 14, 2018, 9:00 PM MDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 14, 2018, 4:04 AM MDT (10:04 UTC)
- In effect from
- Oct 14, 2018, 9:00 PM MDT
- Expired
- Oct 15, 2018, 12:00 PM MDT
- In force
- 15 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted.
559 WWUS75 KABQ 141004 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 404 AM MDT Sun Oct 14 2018 ...AN EARLY SEASON WINTER BLAST OF ARCTIC AIR WILL BRING AN END TO THE GROWING SEASON WITH FREEZING TEMPERATURES TONIGHT THROUGH MONDAY MORNING... .A potent backdoor cold front will surge south and west across the east plains today and through the gaps of the central mountain chain this evening and tonight. Another cold front will also enter the Four Corners bringing freezing temperatures to the Farmington area. Many areas across northern New Mexico will experience overriding winter storm impacts from snow and freezing drizzle. Freezing temperatures south of I-40, in and around Santa Fe, the Lower Chama River Valley, and Farmington will be the main threat for these locations. Several hours of freezing temperatures are expected to begin late this evening persisting through Monday morning, with a hard freeze likely over the caprock and south central highlands. NMZ524-535-142200- /O.NEW.KABQ.HZ.W.0001.181015T0300Z-181015T1800Z/ South Central Highlands-Curry County- 404 AM MDT Sun Oct 14 2018 ...HARD FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO NOON MDT MONDAY... The National Weather Service in Albuquerque has issued a Hard Freeze Warning, which is in effect from 9 PM this evening to noon MDT Monday. * LOCATION...South Central Highlands, and Curry County. * TIMING...Temperatures will fall below freezing late this evening, dipping into the mid to upper 20s Monday morning and remaining below freezing until around noon Monday. * TEMPERATURES...Lows will fall into the mid 20s. * LOCAL IMPACTS...Freezing temperatures will damage or kill crops or other outdoor vegetation. Additionally, these conditions will not be safe for outdoor animals. Damage to piping and irrigation lines will be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remember, A Hard Freeze Warning means several hours of freezing temperatures and low temperatures 28 degrees or colder are imminent or highly likely. && $$ NMZ517-518-525-536-537-539-540-142200- /O.NEW.KABQ.FZ.W.0002.181015T0300Z-181015T1800Z/ Lower Chama River Valley-Santa Fe Metro Area- Upper Tularosa Valley-Roosevelt County-De Baca County- Eastern Lincoln County-Southwest Chaves County- 404 AM MDT Sun Oct 14 2018 ...FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO NOON MDT MONDAY... The National Weather Service in Albuquerque has issued a Freeze Warning, which is in effect from 9 PM this evening to noon MDT Monday. * LOCATION...Lower Chama River Valley, Santa Fe Metro, Upper Tularosa Valley, Roosevelt, De Baca, Eastern Lincoln counties, and Southwest Chaves county. * TIMING...Temperatures fall to or below freezing late this evening lasting through Monday morning. * TEMPERATURES...Lows will be near to below freezing. * LOCAL IMPACTS...Freezing temperatures will harm or kill crops or other outdoor vegetation. Additionally, these conditions will not be safe for outdoor animals. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ NMZ501-142200- /O.NEW.KABQ.FZ.W.0002.181015T0900Z-181015T1500Z/ Northwest Plateau- 404 AM MDT Sun Oct 14 2018 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM MDT MONDAY... The National Weather Service in Albuquerque has issued a Freeze Warning, which is in effect from 3 AM to 9 AM MDT Monday. * LOCATION...Northwest Plateau to include Farmington, Bloomfield, and Aztec. * TIMING...Temperatures will fall to or below freezing early Monday morning lasting through sunrise. * TEMPERATURES...Lows will dip to or below freezing. * LOCAL IMPACTS...Freezing temperatures will harm or kill crops or other outdoor vegetation. Additionally, these conditions will not be safe for outdoor animals. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
4 follow-up statements
921 WWUS75 KABQ 142121 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 321 PM MDT Sun Oct 14 2018 ...AN EARLY SEASON WINTER BLAST OF MODIFIED ARCTIC AIR WILL BRING AN END TO THE GROWING SEASON WITH FREEZING TEMPERATURES TONIGHT THROUGH MONDAY MORNING... .A potent backdoor cold front will continue to surge south and west across the eastern plains this afternoon and through the canyons of the central mountain chain this evening and tonight. Another cold front will also enter the Four Corners bringing freezing temperatures to the Farmington area. Many areas across northern New Mexico will experience overriding winter storm impacts from snow and freezing drizzle. Freezing temperatures south of I-40, in and around Santa Fe, the Lower Chama River Valley, and Farmington will be the main threat for these locations. Several hours of freezing temperatures are expected to begin late this evening persisting through Monday morning, with a hard freeze likely over the caprock and south central highlands. NMZ524-535-150600- /O.CON.KABQ.HZ.W.0001.181015T0300Z-181015T1800Z/ South Central Highlands-Curry County- 321 PM MDT Sun Oct 14 2018 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON MDT MONDAY... * LOCATION...South Central Highlands, and Curry County. * TIMING...Temperatures will fall below freezing late this evening, dipping into the mid to upper 20s Monday morning and remaining below freezing until around noon Monday. * TEMPERATURES...Lows will fall into the mid 20s. * LOCAL IMPACTS...Freezing temperatures will damage or kill crops or other outdoor vegetation. Additionally, these conditions will not be safe for outdoor animals. Damage to piping and irrigation lines will be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remember, A Hard Freeze Warning means several hours of freezing temperatures and low temperatures 28 degrees or colder are imminent or highly likely. && $$ NMZ517-518-525-536-537-539-540-150600- /O.CON.KABQ.FZ.W.0002.181015T0300Z-181015T1800Z/ Lower Chama River Valley-Santa Fe Metro Area- Upper Tularosa Valley-Roosevelt County-De Baca County- Eastern Lincoln County-Southwest Chaves County- 321 PM MDT Sun Oct 14 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON MDT MONDAY... * LOCATION...Lower Chama River Valley, Santa Fe Metro, Upper Tularosa Valley, Roosevelt, De Baca, Eastern Lincoln counties, and Southwest Chaves county. * TIMING...Temperatures fall to or below freezing late this evening lasting through Monday morning. * TEMPERATURES...Lows will be near to below freezing. * LOCAL IMPACTS...Freezing temperatures will harm or kill crops or other outdoor vegetation. Additionally, these conditions will not be safe for outdoor animals. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ NMZ501-150600- /O.CON.KABQ.FZ.W.0002.181015T0900Z-181015T1500Z/ Northwest Plateau- 321 PM MDT Sun Oct 14 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT MONDAY... * LOCATION...Northwest Plateau to include Farmington, Bloomfield, and Aztec. * TIMING...Temperatures will fall to or below freezing early Monday morning lasting through sunrise. * TEMPERATURES...Lows will dip to or below freezing. * LOCAL IMPACTS...Freezing temperatures will harm or kill crops or other outdoor vegetation. Additionally, these conditions will not be safe for outdoor animals. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
110 WWUS75 KABQ 150354 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 954 PM MDT Sun Oct 14 2018 ...AN UNSEASONABLY COLD AIR MASS WILL BRING AN END TO THE GROWING SEASON WITH FREEZING TEMPERATURES TONIGHT THROUGH MONDAY MORNING ACROSS MUCH OF NORTHERN AND EASTERN NEW MEXICO... .Significantly colder air will continue to overspread much of northern and eastern New Mexico tonight and early Monday, leading to freezing overnight low temperatures across the Northwest Plateau, nearly all of eastern New Mexico, portions of the Upper Rio Grande Valley, Chama River Valley and Upper Tularosa Valley, as well as the Santa Fe metro, Central and South Central Highlands and much of Lincoln county. NMZ524-535-151500- /O.CON.KABQ.HZ.W.0001.000000T0000Z-181015T1800Z/ South Central Highlands-Curry County- 954 PM MDT Sun Oct 14 2018 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL NOON MDT MONDAY... * LOCATION...South Central Highlands and Curry County. * TIMING...Temperatures will fall below freezing by late this evening, dipping into the mid to upper 20s Monday morning and remaining below freezing until around noon Monday. * TEMPERATURES...Lows will range from the mid to upper 20s. * LOCAL IMPACTS...Freezing temperatures will damage or kill crops or other outdoor vegetation. Additionally, these conditions will not be safe for outdoor animals. Damage to piping and irrigation lines will be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remember, A Hard Freeze Warning means several hours of freezing temperatures and low temperatures 28 degrees or colder are imminent or highly likely. && $$ NMZ517-518-525-536-537-539-540-151500- /O.CON.KABQ.FZ.W.0002.000000T0000Z-181015T1800Z/ Lower Chama River Valley-Santa Fe Metro Area- Upper Tularosa Valley-Roosevelt County-De Baca County- Eastern Lincoln County-Southwest Chaves County- 954 PM MDT Sun Oct 14 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL NOON MDT MONDAY... * LOCATION...Lower Chama River Valley, Santa Fe Metro, Upper Tularosa Valley, and Roosevelt, De Baca, Southwest Chaves and Eastern Lincoln counties. * TIMING...Temperatures fall to or below freezing late this evening and persist through Monday morning before warming above freezing. * TEMPERATURES...Lows will range from the upper 20s to the lower 30s. * LOCAL IMPACTS...Freezing temperatures will harm or kill crops or other outdoor vegetation. Additionally, these conditions will not be safe for outdoor animals. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ NMZ501-151500- /O.CON.KABQ.FZ.W.0002.181015T0900Z-181015T1500Z/ Northwest Plateau- 954 PM MDT Sun Oct 14 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT MONDAY... * LOCATION...Northwest Plateau including Farmington, Bloomfield, and Aztec. * TIMING...Temperatures will fall to or below freezing after midnight tonight then rise above freezing by mid morning Monday. * TEMPERATURES...Lows will range from the upper 20s to lower 30s. * LOCAL IMPACTS...Freezing temperatures will harm or kill crops or other outdoor vegetation. Additionally, these conditions will not be safe for outdoor animals. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
471 WWUS75 KABQ 151502 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 902 AM MDT Mon Oct 15 2018 ...AN UNSEASONABLY COLD AIR MASS CONTINUES THIS MORNING ACROSS MUCH OF NORTHERN AND EASTERN NEW MEXICO... .Significantly colder air will continue to overspread much of northern and eastern New Mexico this morning, leading to freezing temperatures across nearly all of eastern New Mexico, portions of the Upper Rio Grande Valley, Chama River Valley and Upper Tularosa Valley, as well as the Santa Fe metro, Central and South Central Highlands and much of Lincoln county. NMZ501-151615- /O.EXP.KABQ.FZ.W.0002.000000T0000Z-181015T1500Z/ Northwest Plateau- 902 AM MDT Mon Oct 15 2018 ...FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING... Temperatures will rise above freezing rapidly this morning across the northwest plateau. $$ NMZ524-535-151800- /O.CON.KABQ.HZ.W.0001.000000T0000Z-181015T1800Z/ South Central Highlands-Curry County- 902 AM MDT Mon Oct 15 2018 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY... * LOCATION...South Central Highlands and Curry County. * TIMING...Temperatures will remain below freezing until around noon today. * TEMPERATURES...Lows will range from the mid to upper 20s. * LOCAL IMPACTS...Freezing temperatures will damage or kill crops or other outdoor vegetation. Additionally, these conditions will not be safe for outdoor animals. Damage to piping and irrigation lines will be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remember, A Hard Freeze Warning means several hours of freezing temperatures and low temperatures 28 degrees or colder are imminent or highly likely. && $$ NMZ517-518-525-536-537-539-540-151800- /O.CON.KABQ.FZ.W.0002.000000T0000Z-181015T1800Z/ Lower Chama River Valley-Santa Fe Metro Area- Upper Tularosa Valley-Roosevelt County-De Baca County- Eastern Lincoln County-Southwest Chaves County- 902 AM MDT Mon Oct 15 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY... * LOCATION...Lower Chama River Valley, Santa Fe Metro, Upper Tularosa Valley, and Roosevelt, De Baca, Southwest Chaves and Eastern Lincoln counties. * TIMING...Freezing temperatures will persist through this morning before warming above freezing. * TEMPERATURES...Lows will range from the upper 20s to the lower 30s. * LOCAL IMPACTS...Freezing temperatures will harm or kill crops or other outdoor vegetation. Additionally, these conditions will not be safe for outdoor animals. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
670 WWUS75 KABQ 151810 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1210 PM MDT Mon Oct 15 2018 NMZ524-535-151915- /O.EXP.KABQ.HZ.W.0001.000000T0000Z-181015T1800Z/ South Central Highlands-Curry County- 1210 PM MDT Mon Oct 15 2018 ...HARD FREEZE WARNING HAS EXPIRED... $$ NMZ517-518-525-536-537-539-540-151915- /O.EXP.KABQ.FZ.W.0002.000000T0000Z-181015T1800Z/ Lower Chama River Valley-Santa Fe Metro Area- Upper Tularosa Valley-Roosevelt County-De Baca County- Eastern Lincoln County-Southwest Chaves County- 1210 PM MDT Mon Oct 15 2018 ...FREEZE WARNING HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this freeze warning went out at Oct 14, 3:15 AM MDT, 49 minutes earlier.
Area forecast discussion, Oct 14, 3:15 AM MDT, 49 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 315 AM MDT Sun Oct 14 2018 .SYNOPSIS... Winter makes an early visit to New Mexico starting today across the northeast plains where highs have already occurred this morning. Temperatures there will fall through the day behind a backdoor front with chances for snow increasing over the Sangre de Cristo Mountains this afternoon and evening where 12 to 18 inches are possible atop the peaks. Snow showers expand over lower elevations of eastern New Mexico tonight with a slight chance for freezing drizzle impacting the I-40 corridor from Texas to Clines Corners. The backdoor front arrives through the gaps of the central mountains this evening, bringing a chance for a few snow flurries in Albuquerque early Monday morning. Highs across the state will be near record lows Monday. Showers of rain and snow spread over western New Mexico Monday. Temperatures warm but will remain well below normal with a chance of showers continuing to favor western New Mexico through the end of the work week. && .DISCUSSION... ...EARLY SEASON WINTER WEATHER IMPACTS ARRIVE TODAY THROUGH MONDAY... The leading edge of a strong sfc backdoor front is entering far northeast NM this morning. Looking upstream, temperatures have fallen into the low to mid 20s behind the front across eastern CO this morning. Highs across northeast NM have already occurred and temperatures will steadily fall through the day behind the front due to steady overcast and cold air advection. Wind chill values behind the front will also dip into the teens and even single digits close to the CO border. An upper low over AZ bringing a few stray showers over western NM is opening and being absorbed into a much larger trough surging down the Rocky Mtns. This larger trough is the source of the much colder air from far northern Canada. As the AZ low gets absorbed, a 500mb jetmax of 50-60kts around it's SE periphery will swing over NM right as the sfc backdoor front is pushing up the east slopes of the Sangre de Cristo Mtns this afternoon. This will help enhance snow showers over the Sangre's this afternoon where several to 9 inches of snow is possible by sunset. Anywhere from a foot to 20 inches are possible atop the Sangre's by Monday night. Winter weather impacts spread to lower elevations along I-25 from Raton to Las Vegas this afternoon and across the east plains this evening where freezing drizzle is possible through the night. The backdoor front pushes through the gaps of the central mtns this evening, with a chance for a few flurries in the ABQ metro early Monday morning. Any accumulations will favor the ABQ Foothills and Sandia Mtns, perhaps a light dusting on the West Mesa. Gap winds will approach advisory level, but are expected to stay just under. The backdoor front continues through western NM during the day Monday as the large upper trough closes off to a new secondary low over AZ. Showers, although spreading to western NM, on the whole will gradually diminish in intensity through Monday. Snow totals have come down noticeably for this event as a whole, and this is likely due to temperatures coming up a few degrees and the secondary low trending a bit further west over AZ. However, the main concerns remain snow impacts along the I-25 corridor from Santa Fe to Raton, and the potential for freezing drizzle along the I-40 corridor from TX to the Estancia Valley. All areas except the lower Pecos River Valley, San Francisco River Valley, and the Middle and Lower RGV to include ABQ to Socorro will see a season ending freeze or even hard freeze tonight into Monday morning. Temperatures Monday across the west will be 20-30F below normal, and near record lows 30-40F below normal cross eastern NM. Temperatures slowly rebound through the end of the coming week, however highs will remain well below normal. The upper low that develops over AZ will linger, setting up shower activity with the chance for embedded tstms over western and central NM Tue and Wed. Model guidance is sending this low north by the end of the week and then redeveloping it over AZ next weekend. This would continue the current perturbed weather setup with cooler temperatures and chances for showers and storms favoring western NM. 24 && .FIRE WEATHER... A cooler and wetter pattern will keep critical fire weather at bay this week. The unsettled pattern will unfold today as a pair of disturbances aloft converge near New Mexico and a stout cold front invades from the northeast. Below normal temperatures, cloudy skies, and areas of rain, snow, and a wintry mix will keep elevated RH values in the forecast over the next few to several days. Gusty winds will accompany today's cold front, lingering through the early part of the week, but no critical fire weather conditions are anticipated. It should also be noted that many locations will observe freezing temperatures for the first time this season over the next couple of nights, hastening the cool season curing of many fuels. 52 && .AVIATION... 06Z TAF CYCLE Unsettled, and even wintry, weather will befall onto New Mexico tonight through Sunday and early Monday as a pair of disturbances aloft converge near the state and a surface cold front plunges southward. Currently, just a few light showers are ongoing, mostly over west central New Mexico. These will increase and become a bit more organized over scattered areas of western New Mexico through the daytime Sunday. Conditions will deteriorate much more toward the northern mountains of the state with periodic ridge/peak obscurations in snow and scattered to widespread MVFR to LIFR conditions across north central to northeastern parts of the state. Strong winds will also accompany the cold front as it dives into northeastern New Mexico Sunday morning, eventually spreading westward into the Rio Grande valley late Sunday afternoon and into Sunday night. Conditions will be slow to improve over much of the previously outlined areas until midday Monday. 52 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 57 30 50 35 / 20 10 5 5 Dulce........................... 55 29 48 25 / 50 30 20 5 Cuba............................ 53 31 43 28 / 70 60 40 10 Gallup.......................... 56 31 45 32 / 40 20 30 20 El Morro........................ 54 31 41 26 / 30 50 40 30 Grants.......................... 57 32 41 29 / 30 50 40 20 Quemado......................... 57 36 47 31 / 20 40 40 30 Glenwood........................ 64 42 58 40 / 40 10 40 50 Chama........................... 47 24 41 22 / 70 50 30 5 Los Alamos...................... 53 29 39 29 / 70 70 50 10 Pecos........................... 48 24 35 26 / 70 80 40 10 Cerro/Questa.................... 46 22 38 23 / 90 70 40 5 Red River....................... 36 15 31 16 / 90 90 40 5 Angel Fire...................... 41 15 35 13 / 90 80 40 5 Taos............................ 51 24 42 23 / 80 60 40 5 Mora............................ 44 19 34 22 / 70 80 40 10 Espanola........................ 58 30 44 30 / 60 60 40 5 Santa Fe........................ 51 28 39 29 / 70 70 40 10 Santa Fe Airport................ 55 27 41 27 / 70 60 40 10 Albuquerque Foothills........... 62 34 42 33 / 60 50 30 10 Albuquerque Heights............. 64 36 44 34 / 40 50 30 10 Albuquerque Valley.............. 66 36 46 33 / 40 50 30 10 Albuquerque West Mesa........... 65 36 45 33 / 50 50 30 10 Los Lunas....................... 67 35 47 29 / 40 50 30 10 Rio Rancho...................... 63 35 45 34 / 50 50 30 10 Socorro......................... 66 37 46 35 / 30 30 20 20 Sandia Park/Cedar Crest......... 57 26 36 28 / 70 60 40 10 Tijeras......................... 59 27 38 27 / 60 60 40 10 Moriarty/Estancia............... 60 26 38 26 / 60 60 30 10 Clines Corners.................. 51 20 31 23 / 60 60 30 10 Gran Quivira.................... 60 26 37 26 / 50 50 30 20 Carrizozo....................... 60 31 42 30 / 20 30 20 20 Ruidoso......................... 55 25 35 26 / 30 30 30 30 Capulin......................... 31 16 33 20 / 70 60 10 5 Raton........................... 38 20 37 22 / 60 50 10 5 Springer........................ 42 23 38 23 / 60 50 10 5 Las Vegas....................... 43 19 33 23 / 60 60 30 5 Clayton......................... 35 23 37 25 / 60 50 5 5 Roy............................. 41 22 36 22 / 50 50 10 5 Conchas......................... 49 30 42 30 / 40 40 10 5 Santa Rosa...................... 51 28 40 29 / 40 40 10 5 Tucumcari....................... 50 29 41 29 / 30 40 10 5 Clovis.......................... 53 27 38 30 / 20 20 10 5 Portales........................ 56 29 39 31 / 20 20 10 10 Fort Sumner..................... 55 30 39 29 / 20 30 10 10 Roswell......................... 70 35 42 35 / 20 10 10 20 Picacho......................... 66 29 35 29 / 30 20 20 20 Elk............................. 62 28 34 28 / 10 20 30 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... Freeze Warning from 9 PM this evening to noon MDT Monday for the following zones... NMZ517-518-525-536-537-539-540. Hard Freeze Warning from 9 PM this evening to noon MDT Monday for the following zones... NMZ524-535. Winter Weather Advisory from 6 AM this morning to noon MDT Monday for the following zones... NMZ510-511-522-531>534. Winter Storm Warning from 6 AM this morning to noon MDT Monday for the following zones... NMZ512>516-523-527>530. Freeze Warning from 3 AM to 9 AM MDT Monday for the following zones... NMZ501. && 24
Hazardous weather outlook, Oct 14, 3:28 AM MDT, 36 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 328 AM MDT Sun Oct 14 2018 NMZ501>540-151100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 328 AM MDT Sun Oct 14 2018 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight A potent backdoor cold front will bring bitter cold wind chills in the teens to single digits to northeast New Mexico today. Winter weather impacts with snowfall totals over a foot are likely over the Sangre de Cristo Mountains with winter impacts spreading to the I-25 corridor from Santa Fe to Raton later tonight. Areas of freezing drizzle are possible across east-central New Mexico including I-40 from Texas to Clines Corners. Wind gusts for 30 to 50 mph will also be possible across eastern New Mexico behind the backdoor front through today into tonight. Freezing temperatures will also bring an end to the growing season for much of northern and eastern New Mexico tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday Temperatures will dip to near record lows Monday with highs ranging 20 to 40 degrees below normal. Highs remain well below normal through the end of the work week. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report snowfall amounts through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. 24
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 14, 4:04 AM MDT | Hard Freeze Warning | ABQ | 32 hr | |
| Oct 14, 2:50 PM MDT | Special Weather Statement | ABQ | Bernalillo | 25 min |
Nearby
Freeze Warnings in New Mexico, 2018Every freeze warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.